# SDR SWAA2021072033940

- Difficulty date: December 2, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS867 LBL10 WL167. MARKED / REMOVED AND INSTALLED NEW BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 867 LBL 10 WL 167 ITEM# 149A8109U114 IAW SRM 51-40-02-0G-0. AIPC 53-42-51-06
